# SDR C77A20160105005

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 21,422 hours, 12,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,422 hours, 12,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE, RT AFT SEAT TRACK PN 170-86082-003 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  3.4 INCHES X 1.10 INCHES TO A MAXIMUM DEPTH OF .029 INCH DEEP.  3.30 INCHES X .40 INCH DEEP TO A MAXIMUM DEPTH OF .060 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E175-53MR-233 1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-233 UNDER WO 2004864.
